# SDR DALA2016032902406

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN LONG 26RT AND 27LT, BS 788 TO BS 769 AT MID CARGO COMP.  DUE TO EXCESIVE CORROSION INSTERCOSTAL WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-3 PAR 14 ,21 DWG 9915554, REV: J.
